# SDR VNAA9903013

- Difficulty date: March 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N459PS
- Make and model: Dorner DO328100
- Aircraft serial: 3070
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 5243 · Hydraulic Compartment Doors
- Part: Door
- Part number: 001A524A0100014
- Condition: Missing
- Location: Hydraulic Compt
- Stage of operation: CL
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

DURING THE INITIAL CLIMB-OUT, THE CREW NOTED A THUMP SOUND AND A SLIGHT VIBRATION ON THE RUDDER PEDALS.  NO OTHER INDICATIONS OF ANYTHING ABNORMAL WERE INDICATED, AND THE FLIGHT CONTINUED TO PIT AND LANDED WITHOUT FURTHER INCIDENT.  DURING THE POST FLIGHT INSPECTION, A PORTION OF THE HYDRAULIC SERVICE DOOR WAS NOTED TO BE MISSING FROM THE AIRCRAFT.  MAINTENANCE INSPECTED THE AIRCRAFT FOR ANY FURTHER DAMAGE, AND REPLACED THE HYDRAULIC ACCESS DOOR, IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 06-40-02.
